Existence results for second-order stochastic differential inclusions driven by Lévy noise

  • Tayeb Blouhi
  • Mohamed FerhatEmail author


In this paper we prove the existence of mild solutions for a second-order impulsive semilinear stochastic differential inclusion with a standard cylindrical Wiener process and Poisson jumps. We consider the case in which the right hand side can be either convex-valued.


Non-autonomous stochastic inclusions Second-order system Poisson jumps Impulses Matrix convergent to zero Generalized Banach space Fixed point Set-valued analysis 

Mathematics Subject Classification

34A37 60H15 60H20 



The authors would like to thank very much the anonymous referees for their careful reading and valuable comments on this work.


  1. 1.
    Benchohra, M., Henderson, J., Ntouyas, S.K.: Existence results for impulsive multi-valued semilinear neutral functional differential inclusions in Banach spaces. J. Math. Anal. Appl. 263, 763–780 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Murray, J.D.: Mathematical Biology. Springer, Berlin (1989)CrossRefzbMATHGoogle Scholar
  3. 3.
    Dugundji, J., Granas, A.: Fixed Point Theory. Springer, New York (2003)zbMATHGoogle Scholar
  4. 4.
    Górniewicz, L: Topological fixed point theory of multi-valued mappings. In: Mathematics and its Applications, vol. 495, Springer, Netherlands (1999)Google Scholar
  5. 5.
    Taniguchi, T.: The existence and asymptotic behaviour of solutions to non-Lipschitz stochastic functional evolution equations driven by Poisson jumps. Stochastics 82, 339–363 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997)zbMATHGoogle Scholar
  7. 7.
    Bainov, D.D., Simeonov, P.S.: Systems with Impulsive Effect. Horwood, Chichester (1989)zbMATHGoogle Scholar
  8. 8.
    Revuz, D., Yor, M.: Continuous Martingales and Brownian Motion, 3rd edn. Springer, Berlin (1999)CrossRefzbMATHGoogle Scholar
  9. 9.
    Sobczyk, H.: Stochastic Differential Equations with Applications to Physics and Engineering. Kluwer Academic Publishers, London (1991)zbMATHGoogle Scholar
  10. 10.
    Henriquez, H.R.: Existence of solutions of nonautonomous second order functional differential equations with infinite delay. Nonlinear Anal. Theory Methods 74, 3333–3352 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gikhman, I.I., Skorokhod, A.: Stochastic Differential Equations. Springer, Berlin (1972)CrossRefGoogle Scholar
  12. 12.
    Øksendal, B.: Stochastic Differential Equations: An Introduction with Applications, 4th edn. Springer, Berlin (1995)CrossRefzbMATHGoogle Scholar
  13. 13.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983)CrossRefzbMATHGoogle Scholar
  14. 14.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992)CrossRefzbMATHGoogle Scholar
  15. 15.
    Gard, T.C.: Introduction to Stochastic Differential Equations. Marcel Dekker, New York (1988)zbMATHGoogle Scholar
  16. 16.
    Blouhi, T., Ferhat, M.: Coupled system of second-order stochastic neutral differential inclusions driven by wiener process and poisson jumps. Differ. Equ. Dyna. Syst. (2019). Google Scholar
  17. 17.
    Blouhi, T., Ferhat, M.: Existence and topological structure of solution sets for \(\phi \)-Laplacian systems of impulsive stochastic differential. Studia Universitatis Babes-Bolyai Mathematica 63(4), 503–523 (2018)CrossRefGoogle Scholar
  18. 18.
    Tsokos, C.P., Padgett, W.J.: Random Integral Equations with Applications to Life Sciences and Engineering. Academic Press, New York (1974)zbMATHGoogle Scholar
  19. 19.
    Giuseppe, G.D.P., Zabczyk, J.: Second Order Partial Differential Equations in Hilbert Spaces, vol. 293. Cambridge University Press, Cambridge (2002)zbMATHGoogle Scholar
  20. 20.
    Heikkila, S., Lakshmikantham, V.: Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations. Marcel Dekker, New York (1994)zbMATHGoogle Scholar
  21. 21.
    Boudaoui, A., Caraballo, T., Ouahab, A.: Existence of mild solutions to stochastic delay evolution equations with a fractional Brownian motion and impulses. Stoch. Anal. Appl. 33(2), 244–258 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Grossmann, Ch.: Differential Equations. De Gruyter, Berlin (1992)Google Scholar
  23. 23.
    Balasubramaniam, P.: Existence of solutions of functional stochastic differential inclusions. Tamkang J. Math. 33, 35–43 (2002)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2003)CrossRefzbMATHGoogle Scholar
  25. 25.
    Fattorini, H.O.: Second Order Linear Differential Equations in Banach Spaces, vol. 108. Elsevier, Amsterdam (2011)Google Scholar
  26. 26.
    Djebali, S., Górniewicz, L., Ouahab, A.: First order periodic impulsive semilinear differential inclusions: existence and structure of solution sets. Math. Comput. Mod. 52, 683–714 (2010)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Mathematics and Computer ScienceUniversity of Science and Technology Mohamed-Boudiaf El MnaouarOranAlgeria

Personalised recommendations